Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1; HAMILTON C1
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HAMILTON MEDICAL AG HAMILTON-C1; HAMILTON C1
Model Number
161001
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
03/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Device goes to standby mode while it was connected to patient.
New Search
Submit an Adverse Event Report
Brand Name
HAMILTON-C1
Common Device Name
HAMILTON C1
Manufacturer
(Section D)
HAMILTON MEDICAL AG
parc industrial vial 10
domat/ems, graubunden 7013
SZ 7013
MDR Report Key
24760661
Report Number
3016723884-2026-00003
Device Sequence Number
9158984
Product Code
CBK
UDI-Device Identifier
07630002813426
UDI-Public
07630002813426
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
04/01/2026
Report Date
(Section F)
04/01/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
161001
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
03/16/2026
Event Location
Hospital
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Life Threatening; Other;
Patient Sex
Unknown
Date Report Sent to FDA
04/01/2026